MAUDE Adverse Event Report: RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 3M

RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 3M
Model Number 815033
Medical Device Problem Codes Material Separation (1562); Electrical Shorting (2926)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been submitted without any information's regarding the specific event and patient situation.Therefore, it is not possible to evaluate the case.Also, the serial/batch number were not provided, the device and complaint history analysis cannot be performed as well.The hf connection cable 815.033 was not returned for investigation as it was destroyed (scrapped).Therefore, the root cause of the device problem, cord breaking apart cannot be determined.In general, the instruction for use ga-s009 / en / 2020-08 v4.0 / drd&d_imp_1 / contains information on warning and attention in chapter 9 "checks".In addition, chapter 9.1 "service life" refers to careful and gentle handling as well as the user's behavior in the event of non-compliance with the above-mentioned control points.Possible hazards were assessed as acceptable in the risk assessment "f2-1 reusable hf/rf cables" vo1, taking into account the respective extent of damage and the probability of occurrence.
 
Event or Problem Description
An importer has informed richard wolf gmbh (rwgmbh) of an issue regarding a hf connection cable mono l 3m, part id: 815.033, sn/batch# unknown.The information was received from a "user-notification" report no.(b)(4).According to the report, the cord shorted out and blew apart.No further information was provided regarding the patient's outcome or any other risks or injuries.It is also not known if there was a time delay in the procedure.

Common Device Name
HF CONNECTION CABLE MONO L 3M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18678857
Report Number9611102-2024-00004
Device Sequence Number12566977
Product Code GEI
UDI-Device Identifier04055207000236
UDI-Public04055207000236
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K982677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number815033
Device Catalogue Number815.033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown